# SDR DXTA2024041911545

- Difficulty date: April 19, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N613QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605599
- Aircraft time: 14,328 hours, 11,114 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

UPON TAXI OUT APPLYING LIGHT BRAKING, THE LEFT BRAKE MAKES A CHATTERING SOUND AND VIBRATES. GOING SLIGHTLY FASTER THAN NORMAL TAXI SPEED AND APPLYING HEAVIER BRAKING, THE AIRCRAFT PULLS TO THE RIGHT.  PERFORMED BLEEDING OF THE POWER BRAKE SYSTEM, PERFORMED OPERATIONAL CHECK WITH NO FAULTS FOUND. ALL WORK DONE WITH REFERENCE TO AMM-32-44-00.
